# SDR FDEA201102160576

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655714729
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT DOOR CUTOUT LOWER SILL NUTPLATES RETAINER FOR SCUFF PLATE FOUND WITH CORROSION.  CORRODED RETAINER FOR SCUFF PLATE R & R IAW SRM 51-40-02 REV 101.  REPAIR IS CLASSIFIED AS MINOR.
